# SDR VNAA0204005

- Difficulty date: April 12, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 16,969 hours, 14,984 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE HEADING MODE OF THE FLIGHT MANAGEMENT SYSTEM FAILED AND THE CREW ABORTED TAKEOFF.  THE CREW CALLED MAINTENANCE CONTROL AND RESET THE SYSTEM.  FLIGHT 4032 ATTEMPTED A SECOND TAKEOFF AND DEPARTED WITHOUT ANY OTHER INCIDENTS.
